# SDR UIEA2020071701566

- Difficulty date: July 16, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 94,351 hours, 22,154 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Failed
- Location: Rt Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

AFTER SETTING TAKE OFF THRUST, RT ENG OFF G UTIL BUSS OFF, RT UTIL BUSS OFF, EICAS MESSAGES ILLUMINATED, COMPLIED WITH CHECKLIST.  RT GEN INOPERATIVE.  REMOVED & REPLACED THE GCU IAW AMM 24-22-02.   OPS CHECKED NORMAL, PERFORMED ENGINE RUNS IAW AMM 71-00-00.  OPS CHECKED GOOD.
